Journal article icon

Journal article

CONFORMAL-INVARIANCE AND CRITICAL-DYNAMICS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/18/14/027

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
18
Issue:
14
Pages:
2771-2778
Publication date:
1985
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:13ee4820-028f-4ffc-9bff-42aec2644f0c
Source identifiers:
23726
Local pid:
pubs:23726

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP